# SDR DALA1233310978

- Difficulty date: May 15, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 55,548 hours, 41,294 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Binding
- Location: Mid Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP CREW REPORTED THAT THEY ARE UNABLE TO CLOSE MID CARGO DOOR.  WORK ACCOMPLISHED PER ERA 503320-14 REV ORIG REFER TO REVISION O1 FOR STEPS 4-14 OF ERA 503320-14.  REPAIR COMPLETED PER ERA 503320-14 REV O.
